# SDR AALA202509034003

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 25,961 hours, 11,225 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LATCH HARD TO UNLOCK. SEVERAL PASSENGERS HAD TROUBLE GETTING OUT. ADJUSTED LAVATORY DOOR. PER AMM 25-40-00.
